Ciric Type Theorem for Class of Contravariant Functions in Bi-polar Metric Space




Bi-polar, Bi-sequence, Bi-convergent, Fixed point


In the current study, utilizing the Ciric type contraction condition, an attempt has been taken to prove new fixed point result for class of contravariant functions in bipolar metric space. The many previous results from the literature are extended, improved, and modified in this paper.


Download data is not yet available.


D. Bajovi´c, Z.D. Mitrovi´c and M. Saha, Remark on contraction principle in cone b-metric spaces, The Journal of Analysis 29(1) (2021), 273– 280, DOI: 10.1007/s41478-020-00261-x.

S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fundamenta Mathematicae 3(1) (1922), 133– 181, URL:

D.W. Boyd and J.S.W. Wong, On nonlinear contractions, Proceedings of the American Mathematical Society 20 (1969), 458– 464, URL:

Lj.B. Ciric, Generalized contractions and fixed-point theorems, Publications de l’Institut Mathématique 26 (1971), 19– 26, URL:

Y.U. Gaba, M. Aphane and H. Aydi, (α,BK)-Contractions in bipolar metric spaces, Journal of Mathematics 2021 (2021), Article ID 5562651, DOI: 10.1155/2021/5562651.

P.P. Murthy, Z.D. Mitrovi´c, C.P. Dhuri and S. Radenovi´c, The common fixed points in a bipolar metric space, Gulf Journal of Mathematics 12(2) (2022) 31– 38, DOI: 10.56947/gjom.v12i2.741.

A. Mutlu and U. Gürdal, Bipolar metric spaces and some fixed point theorems, Journal of Nonlinear Sciences and Applications 9(9) (2016), 5362– 5373, DOI: 10.22436/jnsa.009.09.05.

A. Mutlu, K. Özkan and U. Gürdal, Coupled fixed point theorems on bipolar metric spaces, European Journal of Pure And Applied Mathematics 10(4) (2017), 655– 667, URL:

K. Özkan and U. Gürdal, The fixed point theorem and characterization of bipolar metric completeness, Konuralp Journal of Mathematics 8(1) (2020), 137– 143, URL:

B.S. Rao, G.N.V. Kishore and G.K. Kumar, Geraghty type contraction and common coupled fixed point theorems in bipolar metric spaces with applications to homotopy, International Journal of Mathematics Trends and Technology 63(1) (2018), 25– 34, URL:

B.S. Rao, G.N.V. Kishore and S.R. Rao, Fixed point theorems under new Caristi type contraction in bipolar metric space with applications, International Journal of Engineering & Technology 7(3.31) (2018), 106– 110, DOI: 10.14419/ijet.v7i3.31.18276.

K. Roy and M. Saha, Generalized contractions and fixed point theorems over bipolar cone tvs b-metric spaces with an application to homotopy theory, Matematiˇcki Vesnik 72(4) (2020), 281–296, URL:

G. Siva, Bicomplex valued bipolar metric spaces and fixed point theorems, Mathematical Analysis and its Contemporary Applications 4(1) (2022), 29– 43, DOI: 10.30495/maca.2021.1944542.1037.




How to Cite

Gandhi, M. P., & Aserkar, A. A. (2024). Ciric Type Theorem for Class of Contravariant Functions in Bi-polar Metric Space. Communications in Mathematics and Applications, 14(5), 1653–1657.



Research Article